# SDR AALA201803209015

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,451 hours, 8,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. MDCR DOOR IS DIFFICULT TO OPEN, EVEN USING KEY. ADJUSTED LOWER GUIDE FOR DOOR ON MDCR. OPERATIONS CHECK GOOD.
